MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION QUATTRODE LEAD, 3/6MM, 60 CM; PERCUTANEOUS LEAD

ST. JUDE MEDICAL - NEUROMODULATION QUATTRODE LEAD, 3/6MM, 60 CM; PERCUTANEOUS LEAD
Model Number 3156
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 10/21/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
Related manufacturer reference number 1627487-2019-13489 and 1627487-2019-13490.It was reported diagnostics indicated high impedance readings.Reprogramming was unable to provide effective therapy.The patient started a bte trial which was successful.As a result, surgical intervention may take place to address this issue.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that the patient underwent surgical intervention on (b)(6) 2020 wherein the patient had their leads and ipg explanted and replaced.Therapy has been restored post-op.
 
Additional Manufacturer Narrative

Brand Name
QUATTRODE LEAD, 3/6MM, 60 CM
Common Device Name
PERCUTANEOUS LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key9427004
Report Number1627487-2019-13487
Device Sequence Number484360
Product Code LGW
UDI-Device Identifier05414734406079
UDI-Public05414734406079
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2016
Device Model Number3156
Device Catalogue Number3156
Device Lot Number4606870
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/20/2019
Supplement Date Received by Manufacturer12/16/2019
02/13/2020
03/12/2020
Initial Report FDA Received Date12/06/2019
Supplement Report FDA Received Date12/17/2019
02/28/2020
03/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS IPG; SCS LEAD
Outcome Attributed to Adverse Event Other;
Patient Weight64